# SDR USAA960010

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 231.5
- Part time: 35,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY AND BY HFEC FOUND AT FUSELAGE SKIN A DENT 5.5 INCH BY 3.75 INCH, .130 DEEP LOCATED AT BS 231.5, OUTBOARD CHORD ABOVE VANE.  REPLACED CHORD ANGLES AND REPAIRED SKIN WITH FILLER AND DOUBLER AS PER USAIR EA NR 40596.  (M)
